Rings with Auslander dualizing complexes

Amnon Yekutieli, James J. Zhang

Research output: Contribution to journalArticlepeer-review

77 Scopus citations


A ring with an Auslander dualizing complex is a generalization of an Auslander-Gorenstein ring. We show that many results which hold for Auslander-Gorenstein rings also hold in the more general setting. On the other hand we give criteria for existence of Auslander dualizing complexes which show these occur quite frequently. The most powerful tool we use is the Local Duality Theorem for connected graded algebras over a field. Filtrations allow the transfer of results to nongraded algebras. We also prove some results of a categorical nature, most notably the functoriality of rigid dualizing complexes.

Original languageEnglish
Pages (from-to)1-51
Number of pages51
JournalJournal of Algebra
Issue number1
StatePublished - 1 Mar 1999
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Rings with Auslander dualizing complexes'. Together they form a unique fingerprint.

Cite this